# SDR ASAA2019072230166

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 43,942 hours, 13,235 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE #2 ENGINE TEMP 900 DEG AND RISING. PULLED THROTTLE BACK TO CONTAIN. AT CRUISE SPEED 250 TEMP RANGED FROM 450 DEG HOTTER TO 100 DEG HOTTER N1 AND N2 FUEL FLOW ALL NORMAL COMPARED TO EACH OTHER. GROUNDED - YES. DIVERSION TIME 14 MINUTES. REF TSR 703630 REMOVED AND REPLACED INBOARD BOTTOM T49.5 PROBE ASSY AND THE CJ10 HARNESS ASSY REPLACED. GROUND VERFICATION CHECKS NORMAL.
